# SDR DALA2022090105886

- Difficulty date: August 27, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N389DN
- Make and model: Airbus A321-211
- Aircraft serial: 9057
- Aircraft time: 6,084 hours, 2,776 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3089 -SMKE/DIV- TO TPA DUE TO SMOKE COMING FROM THE AFT GALLEY BOTTOM EXIT SIGN AFT OF R4 DOOR. FIRE EXTINGUISHER WAS USED. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY (90WL8). (LP# 2383602)
